Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lagrangian Bonnet pairs in $ \mathbb{C}P^2$


Authors: Huixia He and Hui Ma
Journal: Proc. Amer. Math. Soc. 137 (2009), 2725-2731
MSC (2000): Primary 53C40; Secondary 53C42, 53D12
Published electronically: March 31, 2009
MathSciNet review: 2497485
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce Lagrangian Bonnet pairs in the complex projective plane $ \mathbb{C}P^2$ and derive a Lawson-Tribuzy type theorem. We also present examples of compact Lagrangian Bonnet pairs with genus one in $ \mathbb{C}P^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C40, 53C42, 53D12

Retrieve articles in all journals with MSC (2000): 53C40, 53C42, 53D12


Additional Information

Huixia He
Affiliation: Department of Mathematics, Beijing University of Aeronautics and Astronautics (Beihang University), Beijing 100083, People’s Republic of China
Email: hehx@buaa.edu.cn

Hui Ma
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing 100084, People’s Republic of China
Email: hma@math.tsinghua.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09890-6
PII: S 0002-9939(09)09890-6
Received by editor(s): December 24, 2007
Published electronically: March 31, 2009
Additional Notes: The first author is partially supported by NSFC grant No. 10701007.
The second author is partially supported by NSFC grant No. 10501028 and NKBRPC No. 2006CB805905.
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.